# SDR 2006UALA02046

- Difficulty date: October 23, 2006
- Submitted: November 7, 2006
- Operation: Air carrier
- Aircraft: N904UA
- Make and model: Boeing 737522
- Aircraft serial: 25004
- Aircraft time: 44,228 hours, 27,917 cycles
- Engine: Ge CFM56*
- System (JASC): 2565 · Escape Slide
- Part: Valve
- Part number: 1884221
- Condition: Unserviceable
- Location: Escape Slide
- Component: Escape Slide
- Component part number: 61621469
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOW BOTTLE PRESSURE.  A ONE-HOUR WATER BATH TEST WAS DONE TO THE VALVE AND IT DID NOT SHOW ANY LEAKS.  VALVE WAS DISMANTLED AND ALL O-RINGS WERE IN GOOD CONDITION, NO EVIDENCE OF CAUSE.  REPLACED VALVE AND BOTTLE.
